# SDR SWAA2024112160351

- Difficulty date: November 15, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT: #1 ENGINE I/B FAN COWL OIL ACCESS DOOR SHIELD; CRACK STILL EXISTS.<[01] REPLACED #1 ENGINE IB FAN COWL OIL ACCESS DOOR SHIELD AND OPENED/CLOSED IB FAN COWL PER AMM 71-11-02; SRM 51-40-02.;[02] VERIFIED MEASUREMENTS;[03] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
